I am 21 years old. I am facing hair loss for 3 years. I went to one dermatologist. He prescribed Menabol tablets, Zydip lotion, Vits hair Minoxidil solution, and seboclear shampoo and asked me to go on diet eggs and cheese. I started to get good. But again, after some time, it was the same. I am losing hair from each part of my head. Now I have less density of hair. I lose a minimum of four strands of hair. This is a nightmare. Now my hair is not dense enough. What the hell is wrong with me. Please help me.
Welcome to icliniq.com.
This is androgenetic alopecia. It occurs due to the sensitivity of the hair follicle to androgens and is constitutional. You cannot do much about it. It is progressive with age and varies from person to person.
Most of the time, it is familial and more inheritance is from the maternal side. The permanent treatment is hair transplantation, while the medical treatment which has been given to you is the standard treatment. With medical treatments, hair growth remains till the time you continue the treatment the moment you stop the treatment, natural progress of hair loss resumes, so continue following treatment nothing much is required if you continue this treatment for long. Hairs will grow to a maximum in eight months and will remain as such until you continue the treatment. After withdrawing the treatment, the progress of hair loss will resume. It is a cosmetic problem. Some people are more concerned while others are not, so if you are too concerned, continue the medical treatment for hair transplantation. I prescribe:
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. read your query in detail and understood your concern. As far as Betamethasone dipropionate and Zinc sulphate lotion is concerned, it is mainly given for dandruff or seborrheic dermatitis and hair fall due to it. It has no effect on androgenetic ... Read fullI am a 25-year-old male with extreme hair loss. Kindly advice.
Hello doctor, I am a 25-year-old male with extreme hair loss ... I was on Rogaine 5 %, Finax 1 mg, but losing lots of hair from the vertex ... With your history loo... Read fullI am using Minoxidil but not satisfied with the outcome. What is wrong here?
Sometimes there can be shedding of hair in between but you will recover from it if you keep using it ... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now